# SDR HEEA955548

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6220 · Main Rotor Head
- Part: Piston
- Part number: 7610608003042
- Condition: Defective
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON ROD ASSY. WAS RECEIVED FROM SUPPLY WITH A NICK.
